Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    side effects to Cymbalta and Morphine?
    avatar
    firepit posted:
    Hi, I have been on Cymbalta and 15 mg. (per day) for about 6 months. Lately, I have been having terrible emotional lows. It starts with a shortness of breath, I am unable to settle down, anxious, nervous and increased agitation. I also have pains in chest and the right side of my neck, under my ear. And a ringing in my ear. It is getting worse. Has anyone else had these unsettling symptoms? I wonder if it is due to medication....? Thanks!
    Reply
     
    avatar
    An_254821 responded:
    have had those problems with Gabapentin & Pregabalin made me very suicidal, angry & volient
     
    avatar
    77grace responded:
    Hi ,
    I have tried both of these meds !I think it would be best to talk to your Dr. about al these syptoms !
    Hope you feel better soon !
    77grace
     
    avatar
    firepit replied to An_254821's response:
    Thanks for your reply!
     
    avatar
    firepit replied to 77grace's response:
    Thanks, 77grace. I have an appointment... new doctor. So, hope she can help me adjust meds. Seems like every 6 months I have to change medications. Gets tiresome after 30 years!
     
    avatar
    ctbeth responded:
    It sure sounds like you're experiencing panic attacks, but no one can tell based upon an internet message board.

    Whilst these horrible symptoms may be something minor, it sounds as if you really should see your MD

    Before considering any reason for this experience, your MD really should rule out some of the serious that can initially present as the sort of things that you're feeling.

    If this is adverse effects of the prescribed meds, your MD may have some treatment options.

    Best Wishes, and I hope that you get this problem straightened out.

    Beth


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    neck/skull pain
    I have exactly the same pain problem from the sound of it. Does it feel like a hot slicing pain in the neck and an irritated nerve running ... More
    Was this Helpful?
    0 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.